Alert archive / Nebraska / Red Flag Warnings in 2022
Red Flag Warning 33, NWS North Platte, NE
NWS North Platte, NE issued this red flag warning at Oct 12, 2022, 1:37 PM MDT for 26 counties in Nebraska. It took effect at Oct 13, 2022, 11:00 AM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2022, 1:37 PM MDT (19:37 UTC)
- In effect from
- Oct 13, 2022, 11:00 AM MDT
- Expired
- Oct 13, 2022, 7:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS North Platte, NE
All 26 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1612 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
428 WWUS83 KLBF 121937 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 237 PM CDT Wed Oct 12 2022 NEZ209-130345- /O.UPG.KLBF.FW.A.0029.221013T1700Z-221014T0100Z/ /O.NEW.KLBF.FW.W.0033.221013T1700Z-221014T0100Z/ /O.CON.KLBF.FW.W.0032.000000T0000Z-221013T0100Z/ Loup Rivers Basin- 237 PM CDT Wed Oct 12 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR FOR WIND AND LOW HUMIDITY FOR THE LOUP RIVERS BASIN... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT THURSDAY FOR WIND AND LOW HUMIDITY FOR THE LOUP RIVERS BASIN... The National Weather Service in North Platte has issued a Red Flag Warning for strong winds and low humidity, which is in effect from noon to 8 PM CDT Thursday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zone 209 Loup Rivers Basin. * TIMING...This afternoon and evening. * WINDS...Northwest 25 to 35 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...As low as 18 percent. * TEMPERATURES...In the lower 60s. * IMPACTS...Any fires that develop will likely spread rapidly and be very difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NEZ219-130345- /O.UPG.KLBF.FW.A.0029.221013T1700Z-221014T0100Z/ /O.NEW.KLBF.FW.W.0033.221013T1700Z-221014T0100Z/ Loess Plains- 237 PM CDT Wed Oct 12 2022 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT THURSDAY FOR WIND AND LOW HUMIDITY FOR LOESS PLAINS... The National Weather Service in North Platte has issued a Red Flag Warning for strong winds and low humidity, which is in effect from noon to 8 PM CDT Thursday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zone 219 Loess Plains. * TIMING...Thursday afternoon and evening. * WINDS...Northwest 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 18 percent. * TEMPERATURES...In the upper 60s. * IMPACTS...Any fires that develop will likely spread rapidly and be very difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NEZ206-208-130345- /O.NEW.KLBF.FW.W.0033.221013T1700Z-221014T0100Z/ Sandhills/Valentine NWR/Nebraska National Forest- Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest- 237 PM CDT Wed Oct 12 2022 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT THURSDAY FOR WIND AND LOW HUMIDITY FOR PORTIONS OF THE SANDHILLS AND THE NIOBRARA VALLEY... The National Weather Service in North Platte has issued a Red Flag Warning for strong winds and low humidity, which is in effect from noon to 8 PM CDT Thursday. * AFFECTED AREA...Fire Weather Zone 206 Sandhills/Valentine NWR/Nebraska National Forest and Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest. * TIMING...Thursday afternoon and evening. * WINDS...Northwest 25 to 35 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...As low as 18 percent. * TEMPERATURES...Around 60. * IMPACTS...Any fires that develop will likely spread rapidly and be very difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
333 WWUS83 KLBF 130808 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 308 AM CDT Thu Oct 13 2022 NEZ219-132100- /O.NEW.KLBF.FW.A.0030.221014T1700Z-221015T0100Z/ /O.CON.KLBF.FW.W.0033.221013T1700Z-221014T0100Z/ Loess Plains- 308 AM CDT Thu Oct 13 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 219... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 219... The National Weather Service in North Platte has issued a Fire Weather Watch, which is in effect from Friday afternoon through Friday evening. * AFFECTED AREA...Fire Weather Zone 219 Loess Plains. * TIMING...Red Flag Warning Thursday afternoon and evening. Fire Weather Watch Friday afternoon and evening. * WINDS...Northwest 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 18 percent. * TEMPERATURES...Low to mid 60s today. Mid to upper 70s Friday. * IMPACTS...Any fires that develop will likely spread rapidly and be very difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ NEZ206-208-209-132100- /O.CON.KLBF.FW.W.0033.221013T1700Z-221014T0100Z/ Sandhills/Valentine NWR/Nebraska National Forest- Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest-Loup Rivers Basin- 308 AM CDT Thu Oct 13 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 206, 208, AND 209... * AFFECTED AREA...Fire Weather Zone 206 Sandhills/Valentine NWR/Nebraska National Forest and Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest. * TIMING...Thursday afternoon and evening. * WINDS...Northwest 25 to 35 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...As low as 17 percent. * TEMPERATURES...Around 60. * IMPACTS...Any fires that develop will likely spread rapidly and be very difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NEZ210-132100- /O.NEW.KLBF.FW.A.0030.221014T1700Z-221015T0100Z/ Frenchman Basin- 208 AM MDT Thu Oct 13 2022 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 210... The National Weather Service in North Platte has issued a Fire Weather Watch, which is in effect from Friday afternoon through Friday evening. * AFFECTED AREA...Fire weather zone 210. * TIMING...Friday afternoon and evening. * WINDS...Northwest 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 15 percent. * TEMPERATURES...Mid to upper 70s. * IMPACTS...Any fires that develop will likely spread rapidly and be very difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
075 WWUS83 KLBF 131652 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 1152 AM CDT Thu Oct 13 2022 NEZ210-140100- /O.EXA.KLBF.FW.W.0033.221013T1700Z-221014T0100Z/ /O.CON.KLBF.FW.A.0030.221014T1700Z-221015T0100Z/ Frenchman Basin- 1052 AM MDT Thu Oct 13 2022 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 210... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 210... The National Weather Service in North Platte has issued a Red Flag Warning, which is in effect until 8 PM CDT this evening. * AFFECTED AREA...Fire weather zone 210. * TIMING...Red Flag Warning Thursday afternoon and evening. Fire Weather Watch Friday afternoon and evening. * WINDS...Northwest 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 15 percent. * TEMPERATURES...Low to mid 60s today. Mid to upper 70s Friday. * IMPACTS...Any fires that develop will likely spread rapidly andbe very difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ NEZ204-140100- /O.EXA.KLBF.FW.W.0033.221013T1700Z-221014T0100Z/ Eastern Panhandle/Crescent Lake NWR- 1052 AM MDT Thu Oct 13 2022 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 204... The National Weather Service in North Platte has issued a Red Flag Warning, which is in effect until 8 PM CDT this evening. * AFFECTED AREA...Fire Weather Zone 206 Sandhills/Valentine NWR/Nebraska National Forest and Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest. * TIMING...Thursday afternoon and evening. * WINDS...Northwest 25 to 35 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...As low as 17 percent. * TEMPERATURES...Highs around 60. * IMPACTS...Any fires that develop will likely spread rapidly and be very difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NEZ219-140100- /O.CON.KLBF.FW.W.0033.221013T1700Z-221014T0100Z/ /O.CON.KLBF.FW.A.0030.221014T1700Z-221015T0100Z/ Loess Plains- 1152 AM CDT Thu Oct 13 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 219... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 219... * AFFECTED AREA...Fire Weather Zone 219 Loess Plains. * TIMING...Red Flag Warning Thursday afternoon and evening. Fire Weather Watch Friday afternoon and evening. * WINDS...Northwest 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 18 percent. * TEMPERATURES...Low to mid 60s today. Mid to upper 70s Friday. * IMPACTS...Any fires that develop will likely spread rapidly and be very difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ NEZ206-208-209-140100- /O.CON.KLBF.FW.W.0033.221013T1700Z-221014T0100Z/ Sandhills/Valentine NWR/Nebraska National Forest- Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest-Loup Rivers Basin- 1152 AM CDT Thu Oct 13 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 206, 208, AND 209... * AFFECTED AREA...Fire Weather Zone 206 Sandhills/Valentine NWR/Nebraska National Forest and Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest. * TIMING...Thursday afternoon and evening. * WINDS...Northwest 25 to 35 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...As low as 17 percent. * TEMPERATURES...Highs around 60. * IMPACTS...Any fires that develop will likely spread rapidly and be very difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
894 WWUS83 KLBF 131912 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 212 PM CDT Thu Oct 13 2022 NEZ210-219-140715- /O.UPG.KLBF.FW.A.0030.221014T1700Z-221015T0100Z/ /O.NEW.KLBF.FW.W.0034.221014T1700Z-221015T0100Z/ /O.CON.KLBF.FW.W.0033.000000T0000Z-221014T0100Z/ Frenchman Basin-Loess Plains- 212 PM CDT Thu Oct 13 2022 /112 PM MDT Thu Oct 13 2022/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 210 AND 219... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT FRIDAY FOR WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 210 AND 219... The National Weather Service in North Platte has issued a Red Flag Warning, which is in effect from noon to 8 PM CDT Friday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire weather zone 210 and 219. * TIMING...Red Flag Warning Thursday afternoon and evening. Red Flag Warning Friday afternoon and evening. * WINDS...Northwest 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 15 percent. * TEMPERATURES...Low to mid 60s today. Mid to upper 70s Friday. * IMPACTS...Any fires that develop will likely spread rapidly andbe very difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NEZ204-206-208-209-140100- /O.CON.KLBF.FW.W.0033.000000T0000Z-221014T0100Z/ Eastern Panhandle/Crescent Lake NWR- Sandhills/Valentine NWR/Nebraska National Forest- Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest-Loup Rivers Basin- 212 PM CDT Thu Oct 13 2022 /112 PM MDT Thu Oct 13 2022/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 204... * AFFECTED AREA...Fire Weather Zone 206 Sandhills/Valentine NWR/Nebraska National Forest and Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest. * TIMING...Thursday afternoon and evening. * WINDS...Northwest 25 to 35 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...As low as 17 percent. * TEMPERATURES...Highs around 60. * IMPACTS...Any fires that develop will likely spread rapidly and be very difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
297 WWUS83 KLBF 140116 RFWLBF URGENT - FIRE WEATHER MESSAGE National Weather Service North Platte NE 816 PM CDT Thu Oct 13 2022 ...CRITICAL FIRE WEATHER CONDITIONS HAVE ENDED FOR THE REMAINDER OF TONIGHT... NEZ210-219-140930- /O.EXP.KLBF.FW.W.0033.000000T0000Z-221014T0100Z/ /O.CON.KLBF.FW.W.0034.221014T1700Z-221015T0100Z/ Frenchman Basin-Loess Plains- 816 PM CDT Thu Oct 13 2022 /716 PM MDT Thu Oct 13 2022/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM CDT FRIDAY FOR WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 210 AND 219... ...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 210 AND 219... * AFFECTED AREA...Fire Weather Zone 210 Frenchman Basin and Fire Weather Zone 219 Loess Plains. * TIMING...Red Flag Warning Thursday afternoon and evening. Red Flag Warning Friday afternoon and evening. * WINDS...Northwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 12 percent. * TEMPERATURES...In the mid 50s. * IMPACTS...Any fires that develop will likely spread rapidly and be very difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NEZ204-206-208-209-140230- /O.EXP.KLBF.FW.W.0033.000000T0000Z-221014T0100Z/ Eastern Panhandle/Crescent Lake NWR- Sandhills/Valentine NWR/Nebraska National Forest- Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National Forest-Loup Rivers Basin- 816 PM CDT Thu Oct 13 2022 /716 PM MDT Thu Oct 13 2022/ ...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 204... Critical fire weather conditions have ended for the night. Elevated to near critical fire weather conditions are possible Friday afternoon. $$ CLB
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Oct 12, 11:30 AM MDT, 2 hours 7 minutes earlier.
Area forecast discussion, Oct 12, 11:30 AM MDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service North Platte NE 1230 PM CDT Wed Oct 12 2022 .SHORT TERM...(Today through Thursday) Issued at 403 AM CDT Wed Oct 12 2022 A strong upper level trough and frontal boundary will push across the central US today bringing cooler temperatures and some strong winds to the area. The major concern in the short term will be the strong wind potential across the region. As the trough digs south and the pressure gradient tightens, strong surface winds will develop. The potential for significant wind is high and went ahead and raised winds several mph over what guidance was suggesting. Most of the region will see at least 35 mph wind gusts this afternoon with portions of northern Nebraska potentially seeing up to 50 mph. In addition to the trough...there is also a chance for some enhanced stronger winds as the frontal boundary pushes through as well. Confidence remains high in these stronger winds as models continue to suggest the pattern, even if they are likely too low in highest wind gusts. Wind gusts will diminish after Midnight bringing a brief reprieve to the region for a few hours. This trough also will bring some cooler temperatures to the region for today and tomorrow. Temperatures today will depend greatly on the frontal passage, with highs across the north (in the mid to upper 50s) being nearly 15 to 20 degrees cooler than the highs across areas south of I-80 (low to mid 70s). Cold air advection into the region will continue into Thursday with highs only rising into the mid 50s across the north to the mid 60s in the south. Winds increase once again on Thursday as the upper trough remains situated over the central US. Again expect northwest gusts up to 35 to 45 mph across much of the region. .LONG TERM...(Thursday night through Tuesday) Issued at 403 AM CDT Wed Oct 12 2022 Unfortunately, the upper level low and resulting trough will remain stationary through the end of the week keeping the strong wind potential in place through Friday. However, current models suggest the gradient relaxing a little by the end of the week, meaning while the winds will still be strong, they may not be at the same magnitude as today and Thursday. Therefore, have kept guidance wind gusts for the most part which will generally result in gusts up to 35 mph. While this will be all right for now, could very well see winds being increased a little over the next couple of cycle runs as confidence in model consistency increases. By the weekend the low slowly weakens giving way to calmer winds. Despite this, cooler air will continue to filter into the region with 850 mb temperatures remaining in the 2 to 12 C range for the weekend. This will result in high temperatures in the upper 50s to upper 60s which is near to slightly below normal for this time of year. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1230 PM CDT Wed Oct 12 2022 VFR is expected across wrn and ncntl Nebraska the next 24 hrs. Midlevel cloudiness across the panhandle and southwest NE will decrease this afternoon. Northwest winds 32025G40KT this afternoon to subside to 30015G24KT around 00z this evening at KLBF and 05Z at KVTN. Northwest winds increase again by 15Z Thursday with gusts around 30KT. && .FIRE WEATHER... Issued at 403 AM CDT Wed Oct 12 2022 Little or no rain or snow is expected across western and north central Nebraska during the next 7 days. Critical fire weather conditions are likely across the Loup River basins today. The concern is humidity below 20 percent and northwest winds gusting to 45 mph. A Fire Weather Watch is in place for the Loup River basins and the Loess Plains Thursday. The concern is humidity below 20 percent and northwest winds gusting to 45 mph. Elevated fire weather conditions are likely across parts of southwest Nebraska Friday. Humidity is expected to fall to around 20 percent and northwest winds may gust to 25 mph. Cooler weather Saturday and beyond should cause humidity to increase to 30 percent or higher. A decrease in wind speeds is expected also. && .LBF WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 8 PM CDT this evening for NEZ209. Fire Weather Watch from Thursday afternoon through Thursday evening for NEZ209-219. && SHORT TERM...Kulik LONG TERM...Kulik AVIATION...Roberg FIRE WEATHER...CDC
Hazardous weather outlook, Oct 12, 11:47 AM MDT, 1 hour 50 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 1247 PM CDT Wed Oct 12 2022 NEZ004>010-022>029-035>038-056>059-069>071-094-131800- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 1247 PM CDT Wed Oct 12 2022 /1147 AM MDT Wed Oct 12 2022/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...This afternoon and tonight. Northwest winds will gust to around 45 mph across much of western and north central Nebraska today. Critical fire weather conditions are likely across parts of north central and central Nebraska today. The concern is humidity near 20 percent and northwest winds gusting to 45 mph. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Northwest winds will gust to around 45 mph across much of western and north central Nebraska Thursday. Critical fire weather conditions are possible across parts of north central and southwest Nebraska Thursday. The concern is humidity below 20 percent and northwest winds gusting to 45 mph. Elevated fire weather conditions are likely across parts of southwest Nebraska Friday. Humidity is expected to fall to around 20 percent and northwest winds may gust to 25 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 2:11 AM MDT | Fire Weather Watch | LBF | Custer, Frontier, Garfield, Holt, Lincoln, Loup and 1 more | 11 hr |
| Oct 12, 2:11 AM MDT | Red Flag Warning | LBF | Custer, Garfield, Holt, Loup, Wheeler | 17 hr |
Nearby
Red Flag Warnings in Nebraska, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.